Vol. 11, No. 6, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The motivic Donaldson–Thomas invariants of ($-$2)-curves
1243–1286

Ben Davison and Sven Meinhardt

Classifying tilting complexes over preprojective algebras of Dynkin type
1287–1315

Takuma Aihara and Yuya Mizuno

Distinguished-root formulas for generalized Calabi–Yau hypersurfaces
1317–1356

Alan Adolphson and Steven Sperber

On defects of characters and decomposition numbers
1357–1384

Gunter Malle, Gabriel Navarro and Benjamin Sambale

Slicing the stars: counting algebraic numbers, integers, and units by degree and height
1385–1436

Robert Grizzard and Joseph Gunther

Greatest common divisors of iterates of polynomials
1437–1459

Liang-Chung Hsia and Thomas J. Tucker

The role of defect and splitting in finite generation of extensions of associated graded rings along a valuation
1461–1488

Steven Dale Cutkosky